Hi guys, as of late I'm having a lot of hypos and it's really distressing as they are happening at work. I am not very good at seeing my diabetic nurses as I have a phobia of blood tests and get sick and tired of seeing doctors lately for unrelated reasons, and I'm too busy so I'm just looking for a little bit of insight online. I'm on Novorapid and Lantus. I have 28-30 units of Lantus anywhere between 5pm and 2am depending on work. I know that sounds bad but my work schedule is hectic and I have tried to change it to just evenings so I have some sort of routine. I am supposed to take Metformin twice a day, and I probably manage it once a day. I try to manage my Lantus at 5pm-6pm but sometimes at work people get annoyed with me if I have to go off the shop floor to take my medication, so I might just leave it and take it when I get home... Putting that aside, I'm having problems with my insulin. My blood sugar seems to be always too high or too low. Not catastrophically high, but I am seeing a lot of 12s and 14s and 15s. I'm not very adventurous with food, most the carbs I eat are.. I eat brown bread, I eat pasta and I eat chocolate. I stay away from really high GI foods unless I'm hypo. My insulin needs just change all the time and it's really annoying. Yesterday at work for example, I had a sandwich before I left for work, and I took 10 units of insulin. In the car about an hour later, my sugar was 14.6. I took 2 units to try and get it down a little, I had a yum-yum at work as they were offering them, didn't take any insulin as I was doing physical work. 45 mins later I start going hypo, drop to about 5 and I can feel it coming. I eat 2 more yum yums and half a sandwich and only go up to 6.9. Is my basal the problem or is it the bolus? It's like the bolus isn't enough at first... then it's too much. And on my days off I sometimes need up to 20 units just for a not carb heavy meal... I sometimes have hypos in the middle of the night too or early morning. I'm wondering if it's my basal and not being strict enough to take it at the same time every day because I'm too scared of being a burden at work?